Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2011 (2011), Article ID 409764, 6 pages
http://dx.doi.org/10.1155/2011/409764
Research Article

Scattering of a Plane Wave by an Anisotropic Plasma-Coated Conducting Sphere

Institute of Antenna and Microwaves, Hangzhou Dianzi University, Xiasha, Zhejiang Province, Hangzhou 310018, China

Received 19 June 2011; Revised 18 August 2011; Accepted 24 August 2011

Academic Editor: Miguel Ferrando

Copyright © 2011 You-Lin Geng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Rose David and C. Melvile, Plasmas and Controlled Fusion, John Wiley & Sons, New York, NY, USA, 1961.
  2. J. R. Wait, “Some boundary value problems involving plasma media,” Journal of Research of the National Bureau of Standards, vol. 65, pp. 137–150, 1961. View at Google Scholar
  3. K. C. Yeh and C. H. Liu, Theory of Ionosphere Waves, Academic Press, New York, NY, USA, 1972.
  4. H. C. Chen and D. K. Cheng, “Scattering of electromagnetic waves by an anisotropic plasma-coated conducting cylinder,” IEEE Transactions on Antennas and Propagation, vol. 12, no. 3, pp. 348–353, 1964. View at Google Scholar
  5. R. D. Graglia and P. L. E. Uslenghi, “Electromagnetic scattering from anisotropic material Part I: general theory,” IEEE Transactions on Antennas and Propagation, vol. 32, no. 8, pp. 867–869, 1984. View at Google Scholar · View at Scopus
  6. A. Taflove, “Review of the formulation and applications of the finite-difference time-domain method for numerical modeling of electromagnetic wave interactions with arbitrary structures,” Wave Motion, vol. 10, no. 6, pp. 547–582, 1988. View at Google Scholar
  7. X. B. Wu and K. Yasumoto, “Three-dimensional scattering by an infinite homogeneous anisotropic circular cylinder: an analytical solution,” Journal of Applied Physics, vol. 82, no. 5, pp. 1996–2003, 1997. View at Google Scholar · View at Scopus
  8. R. D. Graglia, P. L. E. Uslenghi, and R. S. Zich, “Moment method with isoparametric elements for three-dimensional anisotropic scatterers,” Proceedings of the IEEE, vol. 77, no. 5, pp. 750–760, 1989. View at Publisher · View at Google Scholar · View at Scopus
  9. H. F. Ma, J. F. Zhang, X. Chen, Q. Cheng, and T. J. Cui, “CG-FFT algorithm for three-dimensional inhomogeneous and biaxial metamaterials,” Waves in Random and Complex Media, vol. 19, no. 1, pp. 49–64, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. V. V. Varadan, A. Lakhtakia, and V. K. Varadan, “Scattering by three-dimensional anisotropic scatterers,” IEEE Transactions on Antennas and Propagation, vol. 37, no. 6, pp. 800–802, 1989. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Q. Sheng and Z. Peng, “Analysis of scattering by large objects with off-diagonally anisotropic material using finite element-boundary integral-multilevel fast multipole algorithm,” IET Microwaves, Antennas and Propagation, vol. 4, pp. 492–500, 2010. View at Google Scholar
  12. S. N. Papadakis, N. K. Uzunoglu, and C. N. Capsalis, “Scattering of a plane wave by a general anisotropic dielectric ellipsoid,” Journal of the Optical Society of America A, vol. 7, pp. 991–997, 1990. View at Google Scholar
  13. Y. L. Geng, X. B. Wu, and L. W. Li, “Analysis of electromagnetic scattering by a plasma anisotropic sphere,” Radio Science, vol. 38, no. 6, Article ID 1104, 12 pages, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. L. Geng, X. B. Wu, L. W. Li, and B. R. Guan, “Electromagnetic scattering by an imhomogeneous plasma anisotropic sphere of multilayers,” IEEE Transactions on Antennas and Propagation, vol. 53, no. 12, pp. 3982–3989, 2005. View at Google Scholar
  15. Y. L. Geng, X. B. Wu, L. W. Li, and B. R. Guan, “Mie scattering by a uniaxial anisotropic sphere,” Physical Review E, vol. 70, no. 5, Article ID 056609, 8 pages, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Sarkar and N. J. Halas, “General vector basis function solution of Maxwell's equations,” Phyical Rewiew E, vol. 56, pp. 1102–1997, 1997. View at Google Scholar